Alert archive / Ohio / Wind Advisories in 2023

Wind Advisory 2, NWS Wilmington, OH

January 25, 202310 counties in Ohio; 7 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Jan 25, 2023, 1:42 PM EST for 10 counties in Ohio; 7 counties in Kentucky. It took effect at Jan 25, 2023, 2:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2023, 1:42 PM EST (18:42 UTC)
In effect from
Jan 25, 2023, 2:00 PM EST
Expired
Jan 25, 2023, 8:00 PM EST
In force
6 hr
Issued by
NWS Wilmington, OH

Counties Bracken County, KY, Grant County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Fairfield County, OH, Highland County, OH, Hocking County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 555 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
109 kt
0-1 km storm-relative helicity
555 m²/s²
0-3 km storm-relative helicity
1185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WWUS71 KILN 251842
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
142 PM EST Wed Jan 25 2023

KYZ094>100-OHZ078>081-252200-
/O.NEW.KILN.WI.Y.0002.230125T1900Z-230125T2200Z/
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-
Highland-Adams-
Including the cities of Owenton, Williamstown, Crittenden, 
Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Milford, Georgetown, 
Mount Orab, Hillsboro, Greenfield, West Union, and Peebles
142 PM EST Wed Jan 25 2023

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 25 mph gusting to 45 mph are expected.

* WHERE...Portions of northeast and northern Kentucky and south 
  central and southwest Ohio.

* WHEN...Until 5 PM this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects and be prepared for gusty winds while 
driving, especially in open areas of northwest-southeast oriented
roadways.

&&

$$

OHZ064-065-073-074-082-088-260000-
/O.NEW.KILN.WI.Y.0002.230125T2000Z-230126T0000Z/
Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
Including the cities of Circleville, Lancaster, Pickerington, 
Chillicothe, Logan, Waverly, Piketon, Portsmouth, 
and Wheelersburg
142 PM EST Wed Jan 25 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph gusting to 45 mph are expected.

* WHERE...Pickaway, Fairfield, Ross, Hocking, Pike and Scioto 
  Counties.

* WHEN...Until 7 PM this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects and be prepared for gusty winds while 
driving, especially in open areas of northwest-southeast oriented
roadways.

&&

$$
2 follow-up statements
007 
WWUS71 KILN 252154
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
454 PM EST Wed Jan 25 2023

KYZ094>100-OHZ064-065-073-074-078>082-088-260100-
/O.EXT.KILN.WI.Y.0002.000000T0000Z-230126T0100Z/
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway-
Fairfield-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Owenton, Williamstown, Crittenden, 
Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Circleville, Lancaster, 
Pickerington, Chillicothe, Logan, Milford, Georgetown, 
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
454 PM EST Wed Jan 25 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of Northeast and Northern Kentucky and 
  Central, South Central and Southwest Ohio.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
342 
WWUS71 KILN 260052
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
752 PM EST Wed Jan 25 2023

KYZ094>100-OHZ064-065-073-074-078>082-088-260200-
/O.EXP.KILN.WI.Y.0002.000000T0000Z-230126T0100Z/
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway-
Fairfield-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Owenton, Williamstown, Crittenden, 
Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Circleville, Lancaster, 
Pickerington, Chillicothe, Logan, Milford, Georgetown, 
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
752 PM EST Wed Jan 25 2023

...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds have subsided below criteria, so the Wind Advisory will
expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Jan 25, 1:08 PM EST, 34 minutes earlier.

Area forecast discussion, Jan 25, 1:08 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
108 PM EST Wed Jan 25 2023

.SYNOPSIS...
A low pressure system will exit the Ohio Valley to the east
tonight. In its wake, the region will be under deep westerly
flow and a cool advection pattern promoting snow shower
activity through Friday morning. The next weak front will pass
through the lower Great Lakes Friday evening, with a stronger
system developing Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Late morning update was generally to cancel the advisory over
the CWA in favor of rain, warming temperatures, and the precip
becoming showery and more scattered in nature. A few
observations in the northern reaches of the CWA outside of the
continued warning may come in with a freezing rain briefly. Warm
air being pulled in and the nature of the precip scattering out
looked to favor the dropping of the advisory here. Warning
remains viable with the rain/snow mixed line found over the
eastern counties in this warning, with accumulating snow
continuing over western counties.

Update was to time the rain/snow line lifting northward and
remove the warning from Dayton and Sidney westward to just south
of Richmond where it is currently mixing with slowly rising
temperatures.

The low will move to the northeast, crossing Dayton early this
afternoon and settling over Lake Erie this evening. Northwest
of the track of the low, snow will linger longer and have a
potential to add another inch or two today. To the southeast,
temperatures will continue to warm and rain is expected through
late afternoon, changing back to snow west of the Scioto Valley
by nightfall.

Later on this afternoon winds will pick up, especially across
the lower Scioto Valley and northern Kentucky east of Falmouth.
CAM short range models are showing a good 60-70kt H850 wind
maxima crossing the southeast and Portsmouth area between 15Z
and 17Z. However, the lack of a cold air intrusion at this time
would limit higher gusts from reaching the ground. Bufkit
surface gusts are limited to later in the day when the wind
field through the atmosphere lines up in a southwesterly
direction. Max gusts here remain under the advisory criteria of
40 mph, but an isolated gust or two on higher terrain in this
area could exceed the 40 mph threshold. Do not expect this to be
the rule and expect most max gusts in the late day to be 35 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
As cooler air moves into the region this evening expect a
transition over to some show showers. Winds will continue to
gust at times, however not as much as the late afternoon and
early evening hours.

An upper level disturbance moving through Thursday into the
evening hours will bring additional snow showers to the region.
Will have to watch especially after dark and temperatures
continue to fall. Given temperatures there will be the potential
for icy road conditions. Have highlighted this potential in the
HWO.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
For Thursday night, it appears that one more mid level s/wv is
forecast to pass through our region. This will keep the chance of
snow showers going until this feature passes by. Snow shower
activity should diminish from west to east overnight. However, there
could be a few lingering flurries at the tail end before pcpn ends.
Lows will range from the upper teens west to the mid 20s east.

Weak surface ridging quickly traverses east across the region on
Friday morning. In the continued west/northwest flow pattern aloft,
a fast moving s/wv will approach from the northwest late in the day.
This will bring a chance of rain or snow to the northwest CWFA.
Highs will range from the lower 30s north to the upper 30s south.

For Friday night, the s/wv will quickly push off to the east, taking
the chance of rain or snow across the northern CWFA with it. Lows
will drop into the upper 20s to the lower 30s.

A cold front will try to sag south into the Great Lakes this
weekend, which may get close to our northern CWFA on Saturday.
Meanwhile, s/wv energy is forecast to perturb a weak wave of low
pressure along this boundary. This will bring an increased chance
for pcpn Saturday night into Sunday. Much of the pcpn should be in
the liquid form during this period, then perhaps snow mixing in on
the back side of the low as we head into Sunday night. Highs on both
Saturday and Sunday will vary considerably from north to south with
30s generally forecast for northern areas and 40s across southern
areas. Colder air will move in Sunday night with lows dropping into
the upper teens northwest to the lower 30s southeast.

Our region might get a reprieve in the pcpn threat on Monday as
Sunday system exits and high pressure tries to build in from the
north. Highs will vary, ranging from the upper 20s north to the
lower 40s south as Arctic air will be located near the northern
CWFA.

Next chance for rain or snow is forecast for Tuesday as another s/wv
perturbs an area of low pressure across the region.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A marginal lift in ceilings this afternoon over eastern reaches
could go into VFR for ILN through CMH/LCK. Most sites will
waffle between IFR and lower end MVFR cigs and MVFR vsbys today
as an energetic system moves from near Shelbyville IN to Piqua
and Sydney this afternoon, then to Lake Erie by nightfall.

Strongly veering winds with the frontal passage will induce low
level wind shear through remaining daylight hours, starting
strongly with directional shear and ending with a more speed
shear from a unified direction.

With the westerly component of the winds behind the low this
evening, temperature profiles will support all snow. Scattered
snow showers will be passing in nature but are likely to occur
at times across the area through Friday.

Given the transient nature of showers, used VCSH through
daybreak tomorrow and then prevailed some light snow showers at
DAY, CMH, and LCK starting at 15Z. While cigs may undulate
between IFR and low end MVFR, tried to keep the lower ceilings
from ILN northward and MVFR at CVG/LUK.

OUTLOOK... MVFR/IFR ceilings and visibilities likely Thursday,
Friday, and then again on Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning until 7 PM EST this evening for OHZ034-
     035-042-043.
KY...None.
IN...Winter Storm Warning until 7 PM EST this evening for INZ050.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, Jan 25, 11:56 AM EST, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1156 AM EST Wed Jan 25 2023

INZ075-080-KYZ089>100-OHZ078>082-088-261115-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-Highland-
Adams-Pike-Scioto-
1156 AM EST Wed Jan 25 2023

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Winds will gust 40 to 45 mph this afternoon into the early evening
hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Snow showers Thursday into Thursday evening will reduce visibilities
and lead to the potential for icy road conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073-074-OHZ026-044>046-051>056-060>065-070>074-077-
261115-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-
1156 AM EST Wed Jan 25 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Snow showers Thursday into Thursday evening will reduce visibilities
and lead to the potential for icy road conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-OHZ034-035-042-043-261115-
Wayne-Mercer-Auglaize-Darke-Shelby-
1156 AM EST Wed Jan 25 2023

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana and West
Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Snow showers Thursday into Thursday evening will reduce visibilities
and lead to the potential for icy road conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

In the hours before

Local storm report, Jan 25, 8:31 AM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
831 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             4 S CHEVIOT             39.10N  84.61W
01/25/2023  M1.0 INCH        HAMILTON           OH   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             N LAKEVIEW              40.49N  83.93W
01/25/2023  M1.0 INCH        LOGAN              OH   COCORAHS

            24-HOUR SNOWFALL.

0630 AM     SNOW             2 NW NEW ROME           39.98N  83.17W
01/25/2023  M2.4 INCH        FRANKLIN           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NE ST. PARIS          40.14N  83.93W
01/25/2023  M3.3 INCH        CHAMPAIGN          OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             TIPP CITY               39.95N  84.17W
01/25/2023  M1.8 INCH        MIAMI              OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 N WESTERVILLE         40.13N  82.92W
01/25/2023  M2.0 INCH        FRANKLIN           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             SSE JEFFERSONVILLE      39.65N  83.56W
01/25/2023  M1.2 INCH        FAYETTE            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SW FAIRBORN           39.78N  84.04W
01/25/2023  M2.2 INCH        GREENE             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 NNE CLEVES            39.17N  84.74W
01/25/2023  M0.8 INCH        HAMILTON           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 N GRANVILLE           40.13N  82.52W
01/25/2023  M2.4 INCH        LICKING            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 NE LONDON             39.90N  83.42W
01/25/2023  M2.9 INCH        MADISON            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SE TIPP CITY          39.96N  84.17W
01/25/2023  M1.8 INCH        MIAMI              OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 N (KA9OOO)BRIGHT      39.24N  84.86W
01/25/2023  M3.0 INCH        DEARBORN           IN   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 WNW LAWRENCEBURG      39.12N  84.92W
01/25/2023  M2.8 INCH        DEARBORN           IN   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SE MIAMISBURG         39.62N  84.25W
01/25/2023  M1.2 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             SW LIBERTY              39.63N  84.93W
01/25/2023  M2.5 INCH        UNION              IN   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 NNW FORT LORAMIE      40.36N  84.37W
01/25/2023  M1.2 INCH        SHELBY             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 N EATON               39.76N  84.63W
01/25/2023  M3.0 INCH        PREBLE             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 N WILMINGTON          39.47N  83.84W
01/25/2023  M1.4 INCH        CLINTON            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             5 SW SIDNEY             40.24N  84.24W
01/25/2023  M1.6 INCH        SHELBY             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             6 ESE SUNBURY           40.20N  82.77W
01/25/2023  M3.1 INCH        DELAWARE           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 ENE LEBANON           39.44N  84.15W
01/25/2023  M1.2 INCH        WARREN             OH   COCORAHS

            24-HOUR SNOWFALL.

0730 AM     SNOW             1 E LEWIS CENTER        40.20N  82.98W
01/25/2023  M2.6 INCH        DELAWARE           OH   COCORAHS

            24-HOUR SNOWFALL.

0735 AM     SNOW             1 S MARYSVILLE          40.21N  83.37W
01/25/2023  M2.8 INCH        UNION              OH   COCORAHS

            24-HOUR SNOWFALL.

0745 AM     SNOW             1 SW DUBLIN             40.11N  83.15W
01/25/2023  M2.5 INCH        FRANKLIN           OH   COCORAHS

            24-HOUR SNOWFALL.

0756 AM     SNOW             E PATASKALA             40.00N  82.67W
01/25/2023  M3.0 INCH        LICKING            OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             2 N PICKERINGTON        39.93N  82.77W
01/25/2023  M1.0 INCH        FAIRFIELD          OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER ILN2300130
EVENT NUMBER ILN2300131
EVENT NUMBER ILN2300132
EVENT NUMBER ILN2300133
EVENT NUMBER ILN2300134
EVENT NUMBER ILN2300135
EVENT NUMBER ILN2300136
EVENT NUMBER ILN2300137
EVENT NUMBER ILN2300138
EVENT NUMBER ILN2300139
EVENT NUMBER ILN2300140
EVENT NUMBER ILN2300141
EVENT NUMBER ILN2300142
EVENT NUMBER ILN2300143
EVENT NUMBER ILN2300144
EVENT NUMBER ILN2300145
EVENT NUMBER ILN2300146
EVENT NUMBER ILN2300147
EVENT NUMBER ILN2300148
EVENT NUMBER ILN2300149
EVENT NUMBER ILN2300150
EVENT NUMBER ILN2300151
EVENT NUMBER ILN2300152
EVENT NUMBER ILN2300153
EVENT NUMBER ILN2300154
EVENT NUMBER ILN2300155
EVENT NUMBER ILN2300156

NWS
Local storm report, Jan 25, 8:37 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     SNOW             1 WSW UNION             39.90N  84.33W
01/25/2023  M4.9 INCH        MONTGOMERY         OH   SOCIAL MEDIA

&&

EVENT NUMBER ILN2300157

CAMPBELL
Local storm report, Jan 25, 9:57 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             6 NNW DAYTON            39.86N  84.24W
01/25/2023  M2.2 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             6 ENE MARYSVILLE        40.27N  83.27W
01/25/2023  M3.5 INCH        UNION              OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             LIBERTY                 39.63N  84.93W
01/25/2023  M2.5 INCH        UNION              IN   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NNE MAGNETIC SPRINGS  40.38N  83.25W
01/25/2023  M2.0 INCH        DELAWARE           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 ENE DUBLIN            40.13N  83.07W
01/25/2023  M2.5 INCH        FRANKLIN           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 SW XENIA              39.66N  83.98W
01/25/2023  M1.3 INCH        GREENE             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NNW HUBER HEIGHTS     39.88N  84.13W
01/25/2023  M3.5 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 WSW UNION             39.90N  84.33W
01/25/2023  M4.9 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 E FARMERSVILLE        39.68N  84.40W
01/25/2023  M0.5 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             2 NE BEAVERCREEK        39.75N  84.03W
01/25/2023  M2.2 INCH        GREENE             OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             4 S CENTERVILLE         39.59N  84.15W
01/25/2023  M1.2 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 NNE RUSSIA            40.25N  84.41W
01/25/2023  M2.7 INCH        SHELBY             OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             4 NE OSGOOD             39.17N  85.24W
01/25/2023  M3.0 INCH        RIPLEY             IN   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             MARYSVILLE              40.24N  83.37W
01/25/2023  M2.8 INCH        UNION              OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             NEW CARLISLE            39.93N  84.03W
01/25/2023  M1.0 INCH        CLARK              OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0815 AM     SNOW             2 S PITSBURG            39.96N  84.49W
01/25/2023  M2.3 INCH        DARKE              OH   COCORAHS

            24-HOUR SNOWFALL.

0830 AM     SNOW             5 W ASHVILLE            39.72N  83.05W
01/25/2023  M0.5 INCH        PICKAWAY           OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER ILN2300158
EVENT NUMBER ILN2300159
EVENT NUMBER ILN2300160
EVENT NUMBER ILN2300161
EVENT NUMBER ILN2300162
EVENT NUMBER ILN2300163
EVENT NUMBER ILN2300164
EVENT NUMBER ILN2300165
EVENT NUMBER ILN2300166
EVENT NUMBER ILN2300167
EVENT NUMBER ILN2300168
EVENT NUMBER ILN2300169
EVENT NUMBER ILN2300170
EVENT NUMBER ILN2300171
EVENT NUMBER ILN2300172
EVENT NUMBER ILN2300173
EVENT NUMBER ILN2300174

NWS
Local storm report, Jan 25, 10:07 AM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             2 S ENGLEWOOD           39.84N  84.31W
01/25/2023  E4.0 INCH        MONTGOMERY         OH   PUBLIC

0930 AM     SNOW             2 ESE DELAWARE          40.29N  83.05W
01/25/2023  M2.5 INCH        DELAWARE           OH   COCORAHS

0943 AM     SNOW             1 NW OXFORD             39.52N  84.76W
01/25/2023  M3.0 INCH        BUTLER             OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN2300175
EVENT NUMBER ILN2300176
EVENT NUMBER ILN2300177

NWS
Local storm report, Jan 25, 10:37 AM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 ESE BECKETT RIDGE     39.33N  84.38W
01/25/2023  M1.5 INCH        BUTLER             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 NNW SOUTH CHARLESTON  39.88N  83.66W
01/25/2023  M2.2 INCH        CLARK              OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 W CHEVIOT             39.15N  84.68W
01/25/2023  M1.5 INCH        HAMILTON           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             10 ENE NEWARK           40.14N  82.27W
01/25/2023  M2.4 INCH        LICKING            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 W CHEVIOT             39.15N  84.68W
01/25/2023  M1.5 INCH        HAMILTON           OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             LONDON                  39.90N  83.51W
01/25/2023  M2.0 INCH        MADISON            OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0758 AM     SNOW             2 SSE PICKERINGTON      39.86N  82.75W
01/25/2023  M2.5 INCH        FAIRFIELD          OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             3 NNE MIDDLETOWN        39.54N  84.35W
01/25/2023  M1.3 INCH        BUTLER             OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             5 NW COLUMBUS           40.05N  83.06W
01/25/2023  M1.2 INCH        FRANKLIN           OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             3 S TROY                40.00N  84.21W
01/25/2023  M1.5 INCH        MIAMI              OH   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             1 SE NAPOLEON           39.20N  85.32W
01/25/2023  M3.5 INCH        RIPLEY             IN   CO-OP OBSERVER

            24-HOUR SNOWFALL.

1034 AM     SNOW             2 NE HILLIARD           40.06N  83.12W
01/25/2023  M1.9 INCH        FRANKLIN           OH   BROADCAST MEDIA

            STORM TOTAL SNOW

&&

EVENT NUMBER ILN2300178
EVENT NUMBER ILN2300179
EVENT NUMBER ILN2300180
EVENT NUMBER ILN2300181
EVENT NUMBER ILN2300182
EVENT NUMBER ILN2300183
EVENT NUMBER ILN2300184
EVENT NUMBER ILN2300185
EVENT NUMBER ILN2300186
EVENT NUMBER ILN2300187
EVENT NUMBER ILN2300188
EVENT NUMBER ILN2300189

NWS
Local storm report, Jan 25, 11:32 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             4 NNW (WD8NMZ)BRIGHT    39.25N  84.89W
01/25/2023  M4.6 INCH        DEARBORN           IN   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             3 SW CENTERVILLE        39.62N  84.18W
01/25/2023  M1.3 INCH        MONTGOMERY         OH   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             5 WNW SUNBURY           40.28N  82.94W
01/25/2023  M3.0 INCH        DELAWARE           OH   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             1 NNE BELLEFONTAINE     40.38N  83.75W
01/25/2023  M2.6 INCH        LOGAN              OH   COCORAHS

            24-HOUR SNOWFALL.

1002 AM     SNOW             4 ENE ARCANUM           40.02N  84.49W
01/25/2023  M2.5 INCH        DARKE              OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER ILN2300190
EVENT NUMBER ILN2300191
EVENT NUMBER ILN2300192
EVENT NUMBER ILN2300193
EVENT NUMBER ILN2300194

NWS

Nearby

Wind Advisories in Ohio, 2023Wind Advisories in Kentucky, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.